ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Fritz, Tobias and Gadgil, Siddhartha and Khare, Apoorva and Nielsen, Pace P and Silberman, Lion and Tao, Terence (2018) Homogeneous length functions on groups. In: ALGEBRA & NUMBER THEORY, 12 (7). pp. 1773-1786.

Tao, Terence and Vu, Van and Krishnapur, Manjunath (2010) Random matrices: Universality of ESDs and the circular law. In: Annals of Probability, 38 (5). pp. 2023-2065.

This list was generated on Thu Jan 23 22:46:17 2020 IST.